From 190/80-90. Down to 126/80's. She is always tired. Always has a cough. Is light headed. She says She feels best when it is in the 130's. She has been to the Dr. Who tells her to keep taking it.. she is having to play with the dosage according to what her BP is everyday . Is this normal? Both her parents died from a heart attack.
I do know that a side affect to lisinapril is a cough & light headedness as well. I've read it on the phamflet that comes with the prescription as well as asking the Dr when My husband would go for his yearly wellness visit. My husband has been taking is for 10+ years now & has most of the same side affects as your mother-in-law. I would check with her prescribing physician about trying different doses.
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2012 • 3 answers
I was put on Lisinopril a year ago and had a continuous phelgm ridden cough ever since, anyone else?
Posted 14 Oct 2012 • 4 answers
Posted 1 Jul 2013 • 3 answers
Posted 2 Feb 2015 • 2 answers
Posted 19 Jun 2017 • 1 answer